# SDR 9JLA2023041326954

- Difficulty date: April 13, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Lear 45LEAR
- Aircraft serial: 45317
- Aircraft time: 5,161 hours, 3,866 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1015166
- Part serial: 88789
- Condition: Leaking
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAINTENANCE TEAM DISCOVERED DURING POST FLIGHT CHECKS THE PILOTS OXYGEN MASK LEAKS WHEN INFLATED. THE MAINTENANCE TEAM REMOVED AND. REPLACED THE PILOT'S OXYGEN MASK WITH AN OVERHAULED UNIT. OPS CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
